Write a review

Have to Say Goodbye to Botox

I have been using Botox for cosmetic reasons for...

I have been using Botox for cosmetic reasons for the past five years without incident.  One year ago (March 2008) I tried a Botox for migraine.  This protocol is much different and the dosage is much higher, mine was 100 units all over the head.  Within three days I was suffering from side effects that were scary and concerning; tingling in the face, puffy/drooping eye lids, tighness in the throat, high anxiety, burning eyes. 

Friday I went back to my trusted dermatologist for cosmetic Botox, 21 units.  Friday night the face tingling started and by Monday, puffy/drooping eyelids plus the buring eyes.  This time the droop looks worse.

I have a lot of guesses why this would happen but in reality I really don't know?  All I know is that I will not be getting any more Botox as my body or face just can't tollerate it anymore.  Was it because of the high dose with the migraine protocol or is there migrating of Botox? 

I would recommend Botox to my friends and family and feel it is overall safe.  It is just not for me anymore.

Thanks

Barb

Was this review helpful?